Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
asiya sohail

why is my face irritated after 6 weeks of use??

Recommended Posts

Ok so I've been using the regimen for about six weeks now. At the beginning my face was fine, it wasn't irritated at all. About three days ago I stopped using the regimen because I felt like there was no use. But yesterday I tried again and today, and now my face is really irritated and red???

Link to comment
Share on other sites

Redness and irritation can come and go, especially in the early weeks/months of the Regimen. Try using only 1 pump of treatment and work your way back up again to 2. Maybe your skin freaked out when you started the Regimen up again after taking a little break. Or maybe you got some sun and your skin is reacting to that. Hard to say. In the meantime, moisturize as often as needed to stay comfortable, and until your skin calms down again.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×